# SDR AALA202208029699

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 33,660 hours, 18,278 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A6723
- Condition: Deployed
- Location: Zone 800 - Doors
- Part time: 57,695 hours, 30,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE IS PARTIALLY DEPLOYED. REPLACED L1 DOOR ESCAPE SLIDE PER CARD 26L00025011.
